Couldn't find what you looking for?

TRY OUR SEARCH!

So I am on the birth control pill I'm 24 years old and have 2 children already. I've been on the pill for about a year. I'm now a week late which never happens. I have been having headaches, sore swollen breasts, sick to my stomach, and had a thick clear discharge. I took a home pregnancy test today and it came back negative. I have not been stressing, my diet hasn't changed so is it possible that I'm pregnant??? Help!

Loading...

hey there, I am a 19 year old having the same kind of issue! Although I have the implanon in my arm (which has been very temperamental for me) I did a pregnancy test a week ago & it came back negative, but I as though I am.

Hope someone can help!

Reply

Loading...

Dear Beauty

  1. If your period was due 12th Dec, ovulation was expected to have taken place 28th Nov.
  2. You would have probably been fertile 23rd to 28th Nov.
  3. Implantation could then have occurred from 4th to 10th Dec

The fact that you were on the pill means that you probably didn't ovulate anyway (did you take them as directed?). But did you have sex from 23rdto 28th Nov? However the HPTest says negative, so it is likely to be correct 7 days after the due date.

Hope this helps

Reply

Loading...

I did take the pill late a couple of times by about 6 hours and now I'm 8 days late and having a bad pain in my lower left side.
Reply

Loading...

Oh and I did have unprotected sex with my husband on the 22nd and 23rd
Reply

Loading...

Dear Beauty

Let me redo the dates; as you are 8 days late it means your period was due 9th Dec, not 12th

  1. If your period was due 9th Dec, ovulation was expected to have taken place 25th Nov.
  2. You would have probably been fertile 20th to 25th Nov.
  3. Implantation could then have occurred from 1st to 7th Dec

However

  1. You were on the pill means so you probably didn't ovulate anyway.
  2. You did have sex between 20th and 25th Nov (your fertile period)
  3. You were late taking the pill twice which could reduce the effectiveness depending on what days you missed them, and at what time.
  4. However the HPTest says negative, so it is likely to be correct a week after the due date (if that was done correctly-1st urine in the morning).
  5. A blood test would be more reliable.

On the other hand, When you were late with your pill, it may have caused you to ovulate at an unexpected time (I don't know which dates you missed). So if you ovulated after 28th Nov (say 3rd Dec) you period would only now be due.

Hope this helps.

Reply

Loading...

I am now 10 days late and still no sign of AF what could be the cause?? I'm so confused as to y its still not come. I've never been this late aside from when I was prego
Reply

Loading...

Dear Beauty

The late pills might have thrown your cycle out of quilter. Also, your stressing isn't helping!

It sounds as though you period is coming.

Which particular 2 dates were you late?

 

Reply

Loading...

I'm not really stressing about it just confused. Not sure of exact dates that were late somewhere in the middle of the pack.
Reply

Loading...

So if the late pills were on days after the technical ovulation days, then I think your system's been confused (no wonder you are then!). Are you still taking the pills as usual (but hopefully on time!)? Then you may just miss the 'bleeding' this time.

Reply

Loading...

Yes still taking the pill on time everyday. Hope that's what it is. I mean I wouldn't be disappointed but I'm going back to college in about 3 weeks
Reply

Loading...

Lisa.. did u find any answers?
Reply

Loading...